# SDR P5CA9701302

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 3244 · Tire
- Part: Tire Tread
- Part number: 49X1732225CR
- Condition: Missing
- Location: Nr 4
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POST FLIGHT INSPECTION, FOUND NR 4 TIRE WITH TREAD MISSING, TIRE DID NOT DEFLATE.  TREAD HAD DAMAGED LEFT INBOARD FLAP.  REPLACED TIRE ASSEMBLY PER M/M 32-45-01.  REPAIRED FLAP PER BOEING SRM 51-40-09, 51-40-06 AND POLAR MA 5750-06:01.
